Traveling wave solutions for time periodic reaction-diffusion systems

Wei Jian Bo, Guo Lin, Shigui Ruan

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

This paper deals with traveling wave solutions for time periodic reaction-diffiusion systems. The existence of traveling wave solutions is established by combining the fixed point theorem with super-and sub-solutions, which reduces the existence of traveling wave solutions to the existence of super-and sub-solutions. The asymptotic behavior is determined by the stability of periodic solutions of the corresponding initial value problems. To illustrate the abstract results, we investigate a time periodic Lotka-Volterra system with two species by presenting the existence and nonexistence of traveling wave solutions, which connect the trivial steady state to the unique positive periodic solution of the corresponding kinetic system.

Original languageEnglish (US)
Pages (from-to)4329-4351
Number of pages23
JournalDiscrete and Continuous Dynamical Systems- Series A
Volume38
Issue number9
DOIs
StatePublished - Sep 1 2018

Fingerprint

Periodic Systems
Traveling Wave Solutions
Reaction-diffusion System
Sub- and Supersolutions
Lotka-Volterra System
Initial value problems
Positive Periodic Solution
Convergence of numerical methods
Nonexistence
Initial Value Problem
Fixed point theorem
Periodic Solution
Trivial
Kinetics
Asymptotic Behavior

Keywords

  • Asymptotic behavior
  • Lotka-Volterra competitive system
  • Super- and sub-solutions

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this

Traveling wave solutions for time periodic reaction-diffusion systems. / Bo, Wei Jian; Lin, Guo; Ruan, Shigui.

In: Discrete and Continuous Dynamical Systems- Series A, Vol. 38, No. 9, 01.09.2018, p. 4329-4351.

Research output: Contribution to journalArticle

@article{9d6bc8bdc9714f2f96bb698b2e142805,
title = "Traveling wave solutions for time periodic reaction-diffusion systems",
abstract = "This paper deals with traveling wave solutions for time periodic reaction-diffiusion systems. The existence of traveling wave solutions is established by combining the fixed point theorem with super-and sub-solutions, which reduces the existence of traveling wave solutions to the existence of super-and sub-solutions. The asymptotic behavior is determined by the stability of periodic solutions of the corresponding initial value problems. To illustrate the abstract results, we investigate a time periodic Lotka-Volterra system with two species by presenting the existence and nonexistence of traveling wave solutions, which connect the trivial steady state to the unique positive periodic solution of the corresponding kinetic system.",
keywords = "Asymptotic behavior, Lotka-Volterra competitive system, Super- and sub-solutions",
author = "Bo, {Wei Jian} and Guo Lin and Shigui Ruan",
year = "2018",
month = "9",
day = "1",
doi = "10.3934/dcds.2018189",
language = "English (US)",
volume = "38",
pages = "4329--4351",
journal = "Discrete and Continuous Dynamical Systems",
issn = "1078-0947",
publisher = "Southwest Missouri State University",
number = "9",

}

TY - JOUR

T1 - Traveling wave solutions for time periodic reaction-diffusion systems

AU - Bo, Wei Jian

AU - Lin, Guo

AU - Ruan, Shigui

PY - 2018/9/1

Y1 - 2018/9/1

N2 - This paper deals with traveling wave solutions for time periodic reaction-diffiusion systems. The existence of traveling wave solutions is established by combining the fixed point theorem with super-and sub-solutions, which reduces the existence of traveling wave solutions to the existence of super-and sub-solutions. The asymptotic behavior is determined by the stability of periodic solutions of the corresponding initial value problems. To illustrate the abstract results, we investigate a time periodic Lotka-Volterra system with two species by presenting the existence and nonexistence of traveling wave solutions, which connect the trivial steady state to the unique positive periodic solution of the corresponding kinetic system.

AB - This paper deals with traveling wave solutions for time periodic reaction-diffiusion systems. The existence of traveling wave solutions is established by combining the fixed point theorem with super-and sub-solutions, which reduces the existence of traveling wave solutions to the existence of super-and sub-solutions. The asymptotic behavior is determined by the stability of periodic solutions of the corresponding initial value problems. To illustrate the abstract results, we investigate a time periodic Lotka-Volterra system with two species by presenting the existence and nonexistence of traveling wave solutions, which connect the trivial steady state to the unique positive periodic solution of the corresponding kinetic system.

KW - Asymptotic behavior

KW - Lotka-Volterra competitive system

KW - Super- and sub-solutions

UR - http://www.scopus.com/inward/record.url?scp=85049187215&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85049187215&partnerID=8YFLogxK

U2 - 10.3934/dcds.2018189

DO - 10.3934/dcds.2018189

M3 - Article

AN - SCOPUS:85049187215

VL - 38

SP - 4329

EP - 4351

JO - Discrete and Continuous Dynamical Systems

JF - Discrete and Continuous Dynamical Systems

SN - 1078-0947

IS - 9

ER -